Lantus solo Star insulin pen

Took for the frist time and got blurry eyes and fuzzy head for most of the day. didn't fell good so i didn;t take again.I do take novolog flex pen at meal time dosn't bother me but dosen't lower my sugar for 4 hours after shot.371 before shot then 226 after I take 8 units. Don't know what am doing wrong ? am on predinsone for pmr thats the problem !

Last edited by

5 Replies

oldestnewest
  • Your medication will be toxic in the dose necessary to begin to cope with the amount of carbohydrate in your system.

    If you don't start governing how much carbohydrate you eat, instead of letting processed food mess with your appetite, you will be severely ill.

  • The problem is the predsisone and I do try to cut back on carbs I never had this problem before. I was only on oral meds not insulin and always had a A1C

    of 6.2 in control now that's not the case and am very frustrated with the whole thing and needing to take insulin

  • What is the normal reading with insulin then after amonth or to

  • kelvindhlovu2012@gmail.com, Zambia i need the advice because my sex action has gone down

  • you probably should not have stopped the Lantus so fact, maybe you got a hypo (low sugar).

    If I knew you weight and latest HbA1c and previous dose of lantus then I can assist you - inbox me these and lets see how we can work it out (atijals@gmail.com)

You may also like...